# SDR MALA030390

- Difficulty date: July 28, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Aircraft time: 12,033 hours, 13,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK IN CVG,  FOUND NR 1 SEATRAIL CORRODED BEYOND LIMITS FROM FRAME 20 FORWARD.  MAINTENANCE REPAIRED IAW EO NR A53026.  A/C RELEASE DATE 8/11/03.  REFER TO 409 NR 128567 FOR DETAIL.
